Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/17778
Title: The Jurisdiction of Medical Law
Authors: Miola, J
First Published: 1-Mar-2009
Publisher: OXFORD UNIV PRESS
Citation: MEDICAL LAW REVIEW, 2009, 17 (1), pp. 113-118
DOI Link: 10.1093/medlaw/fwn026
ISSN: 0967-0742
Links: http://hdl.handle.net/2381/17778
Type: Journal Article
Appears in Collections:Published Articles, School of Law

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.